# SDR CALA9600960

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657278417J
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK ON LEFT ELEVATOR BOTTOM SKIN, INBOARD.  THE LT ELEVATOR WAS REMOVED AND REPLACED IAW MM 27-30-1.  AN ADJUSTMENT/TEST WAS PERFORMED ON ELEVATOR AND CONTROL TAB SYSTEM PER MM 27-30-0, PAGE 501 TO 532 AND OPERATION CHECKED GOOD.
